MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE LITE; GAS CONTROL UNIT

SPECTRUM MEDICAL LTD QUANTUM VENTILATION MODULE LITE; GAS CONTROL UNIT
Model Number QVM4-N-HM
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion awaiting return of device and completion of investigation.
 
Event or Problem Description
User reported that during ecls treatment, they experienced phases with unexpected very low and very high pco2 values between 4-180mm/hg.During the case the user also reported replacing masimo disposable 2 times due to visible condensation.There was no patient harm as a reult of this event.

Brand Name
QUANTUM VENTILATION MODULE LITE
Common Device Name
GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK  GL29QL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q L
UK   GL29QL
Manufacturer Contact
angus fletcher
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL29Q-L
UK   GL29QL
MDR Report Key21344254
Report Number3006073153-2025-00049
Device Sequence Number20754416
Product Code DTX
UDI-Device Identifier05060434422842
UDI-Public05060434422842
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K210669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM4-N-HM
Device Catalogue Number51-000108-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown